MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER

DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER
Catalog Number MU20503
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dräger service engineer has checked all devices in the care unit during an on-site visit and found no accuracy issues with them, all scales were properly calibrated.The engineer has then asked for a demonstration by the staff how an infant weighing procedure is usually done.During this demonstration, some use aspects were identified to have potential to influence the accuracy of the weighing result or to cause fluctuating readings.The engineer gave some recommendations on proper positioning of blanket and mattress cover and how to avoid straining.Dräger finally concludes that there is no issue with the product(s) which would require repair or correction and that the reported observation was related to unfavorable handling conditions.
 
Event or Problem Description
It was reported that an inaccuracy of the weighing results was observed with the device's scale.As per report, this did not lead to direct or indirect consequences for the patient.

Brand Name
RESUSCITAIRE RW82/WBR82
Common Device Name
RESUSCITAIRE RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
9784470587
MDR Report Key17668656
Report Number9611500-2023-00310
Device Sequence Number7105658
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public(01)04049098000215(11)230630(17)250630(93)MU20503-58
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown